UNIGE document Scientific Article
previous document  unige:12227  next document
add to browser collection
Title

Homology fibrations and "group-completion" revisited

Authors
Scherer, Jerome
Published in Homology, Homotopy and Applications. 2004, vol. 6, no. 1, p. 153-166
Abstract We give a proof of the Jardine-Tillmann generalized group completion theorem. It is much in the spirit of the original homology fibration approach by McDuff and Segal, but follows a modern treatment of homotopy colimits, using as little simplicial technology as possible. We compare simplicial and topological definitions of homology fibrations.
Stable URL https://archive-ouverte.unige.ch/unige:12227
Full text
Article (Author postprint) (201 Kb) - public document Free access
Identifiers
Structures

182 hits

182 downloads

Update

Deposited on : 2010-10-22

Export document
Format :
Citation style :